TCB Posted March 15, 2008 Share Posted March 15, 2008 I currently take one dose .5 mg of Xanax XR for my anxiety. I used to take it only 2-3 times a week, but for the past 3 weeks I've been taking it everyday because of my anxiety level. I now notice that when I skip a day I feel like shit: nauseous, headache, anxiety worsens, and my depression worsens. Also I noticed that I've built a tolerance to it because it doesn't work as well as it did before. I'm really concerned since I'm on such a low dose and I already feel like shit when I miss a dose. I really want to get off of this stuff and get back to where I just took it a couple times a week. I see my pdoc on monday. Any suggestions as to the best way to get off this stuff either by gradually reducing my dose or switching to a benzo that has a longer half life? Any input would be greatly appreciated so I can discuss options with my pdoc on monday. Thanks, Nate Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.